| Model Number |
NEURO ZTI EVO |
| Medical Device Problem Code |
Failure to Read Input Signal (1581)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
12/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The oticon medical representative reports a communication/transmission problems.At this stage, an explantation is suggested.The scheduled explantation date was not communicated.
Additional Manufacturer Narrative
While this device has gained initial pma approval, it has not been commercialized, imported or sold in the us and no implantations have been performed as of the date of this report.The implant neuro zti evo was not explanted as of the date of this report.Currently, this event is not a serious injury.Follow-up report will be submitted if the device explanted.The subject device is part of the voluntary field corrective action initiated for neuro zti on october 14th 2021 (international recall # (b)(4)).